# SDR QMLA2013031213038

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N952AM
- Make and model: Snias AS350B2
- Aircraft serial: 3574
- Aircraft time: 5,471 hours, 12,666 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,241 hours, 2,182 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Condition: Cracked
- Location: Tailboom
- Part time: 5,471 hours, 12,666 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP INSPECTION,  C0330 BATTERY MOUNTS, FOUND LT SIDE FORWARD AND AFT BATTERY MOUNTS CRACKED.
